Somigliana ring dislocation revisited. 2. Solutions for dislocations in a half space and in one of two perfectly bonded dissimilar half spaces

A. M. Korsunsky

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

Solutions for Somigliana ring dislocations in an elastic half space and in two perfectly bonded dissimilar half spaces, with the dislocation ring parallel to the interface, are obtained from the Papkovich potential solutions by using Aderogba's Theorem. Interaction between a dislocation and a free surface or a perfectly bonded interface is considered. Implications of the results for the solution of crack problems are discussed.

Original languageEnglish
Pages (from-to)115-129
Number of pages15
JournalJournal of Elasticity
Volume44
Issue number2
DOIs
Publication statusPublished - 1996
Externally publishedYes

Fingerprint

Dive into the research topics of 'Somigliana ring dislocation revisited. 2. Solutions for dislocations in a half space and in one of two perfectly bonded dissimilar half spaces'. Together they form a unique fingerprint.

Cite this